# SDR CA190925011

- Difficulty date: December 21, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Diamon DA 40
- Engine: Lyc IO360M1A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 62B26931
- Condition: Low Pressure
- Location: Engine Fuel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) LOW FUEL PRESSURE WARNING TURNED ELECTRIC PUMP ON, PRESSURE WENT TO 26-28. TURNED ELECTRIC OFF, PRESSURE FELL TO 19. ELECTRIC PUMP REMAINED ON. (TC# 20190925011)
